Coefficient conditions for the existence of $\omega$-periodic solutions of quasilinear wave systems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 843-847
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a13,
author = {S. V. Zhestkov},
title = {Coefficient conditions for the existence of $\omega$-periodic solutions of quasilinear wave systems},
journal = {Differencialʹnye uravneni\^a},
pages = {843--847},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a13/}
}
S. V. Zhestkov. Coefficient conditions for the existence of $\omega$-periodic solutions of quasilinear wave systems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 843-847. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a13/